# SDR P5CA2021071200260

- Difficulty date: July 12, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 82,439 hours, 22,405 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Part serial: 4708
- Condition: Faulted
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H PACK INOP MIX MANIFOLD FAULT( DEFERRED R/H PACK IAW MEL 21-51-01-01. CAT C, DMI # 150027, MAINTENANCE FUNCTION C/W, DUE DATE 22 JUL 21. MCC NOTIFIED. PLACARDS INSTALLED.  /  LP 1362144: REMOVED AND REPLACED ACM PER B767 AMM 21-51-03-004-001 21-51-03-404-016. REACTIVATED PACK FLOW CONTROL SOV PER TASK 21-00-00-00-449-378. OPS CHECK GOOD. THIS CLEARS MDDR 150027.
